Predication of multivariable chaotic time series based on maximal Lyapunov exponent
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2009, Vol. 58 Issue (2): 756-763    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Predication of multivariable chaotic time series based on maximal Lyapunov exponent
Zhang Yong, Guan Wei
北京交通大学系统工程与控制研究所,北京 100044
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn